Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had eczema. Dry patches on face. Using cetaphil cleanser, steroid. Suggestion?

Hello, I recently suffered from a bout of eczema with dry patches over my face for the first doc prescribed a steriod cream n it worked now I have stopped usage as told..I use Cetaphil cleanser, Spectraban sensitive sunscreen and Aquasoft cream as prescribed but the marks left by eczema are still there what should I do ? Also when can I get back to using normal products or should I only use prescribed products ? Apart from the Eczema i have combination skin with an oily T zone which still gets oily and I feel cetaphil is too mild n dosent clean deeply...Can you please suggest me a skincare regimen n products for my skin type ??
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome yo healthcare magic.
The marks left behind by eczema will subside with 2 months usually .
The treatment prescribed by your doctor seems to be fine. If you feel cetaphil as too mild, you couldcyry cetaphil OS which is meant for oily skin or A- derma foaming cleanser. You can continue using the same sunscreen or switch to a gel based one if this causes breakouts on your combination skin. I suggest you continue the same regime as eczema may recur when skin is exposed to harsh products.
Hope this helped you.
Take care.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor